MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1068228
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that the device (coil) was hurting the patient.The patient stated that the unit wakes him up when sleeping.The patient stated that the pain started 3 days after he got the device (coil).The patient was told by the sales representative not to use the unit for 2 days.The patient was using the device 10 hours a day.The patient stated that the pain is in the bone.The patient did not speak to the doctor.The patient has not increased his daily activity.The patient stated that the pain level is a 10 out of 10.The patient stated that it took about 24 hours for the pain to go away after he stopped using the device (coil).The patient was told to wait until his pain was completely gone and then he could start doing the time test.The patient will call back with an update.Later, it was reported that the patient is still having pain and discomfort from the device.The sales representative stated that the doctor would like the patient to treat with the bone stimulator for 2 months.The sales representative suggested the patient try the orthopak as he is saying he can't use the bhs.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was unable to be reviewed as the lot number of the product is unknown.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trends.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Udi related data quality updates only - a supplemental report is being submitted to address the discrepancies between fda medwatch form 3500a and gudid.Corrections: d1: brand name, d2a: device common name, d4: model number, d4: expiration date, g4: pma/510(k)#, h4: device manufacture date, h5: labeled for single use, h6: evaluation codes.Additional information: b4: date of this report, g3: date received by manufacturer.
 
Event or Problem Description

Brand Name
BIOMET EBI BONE HEALING SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key18530857
Report Number0002242816-2024-00008
Device Sequence Number20729842
Product Code LOF
UDI-Device Identifier00812301020539
UDI-Public00812301020539
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P790002
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1068228
Device Catalogue Number1068228
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date06/25/2024
01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Patient Age43 YR
Patient SexMale
Patient EthnicityNon Hispanic